# SDR DXTA200601381

- Difficulty date: May 4, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N607QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605340
- Aircraft time: 2,931 hours, 2,188 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 8323712
- Condition: Dirty
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT SMOKE FILLED FLIGHT DECK AND CABIN.  RAN BOTH ENGINES TO 85 PERCENT.  COULD NOT FIND ANY DISCREPANCIES.  INSPECTED WATER SEPARATOR SOCK & FOUND TO BE WORN AND DIRTY.  REMOVED & REPLACED WATER SEPARATOR SOCK IAW CE 560XL MM 21-51-00.
